skin-hair-icon
Bruise in leg
I have this bruise/ patch on my leg for a long time now.. Have used quadriderm, other creams as well but it doesnt go fully.. It gets white sometimes and is itchy also. Please suggest what to do in this case.
88 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Govind Suresh Mittal
Dermatologist 6 yrs exp Bangalore

Free 3 day follow up

Chat Now
Greetings. Firstly- this looks like a lichen simplex chronicus. This is a patch caused due to constant regular itching and scratching. You must stop using quadriderm cream. Kindly see a qualified dermatologist near you / or you could book an appointment with Me on Practo. You'll need topical TCS cream prescription with anti histamines and also avoid scratching. Warm regards.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO

This question featured in :

Why do i keep getting bruises on my legs
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.